# SDR AU960427

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Israel 1124
- System (JASC): 3245 · Tire Tube
- Part: Wheel
- Part number: 50028221
- Condition: Damaged
- Location: Lg Wheel/Brake S
- Component: 50028062
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR WHEEL TYRE FILL VALVE THREAD STRIPPED - THE  TYRE FILL GAUGE PN GP10-105-158 CAME OUT WITH THE WHEEL THREAD STILL IN THE THREAD ON THE FILL VALVE - SUSPECT INCORRECT FITMENT OF VALVE
